MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d4: expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that during priming, a loud noise was noted.A rattling noise was initially reported.The pump was moved to two new systems (motors and consoles).One had the screw in lock, and one had the snap in lock, and the noise was still noted.The pump was exchanged for a new pump and noise still persisted.The whole system was switched with a new advanced membrane gas (amg) oxygenator (old oxygenator was an amg), and the noise went away.It was concluded that the noise, later described as a whistling noise, came from the oxygenator.No patient was involved.It was confirmed that the noise was not from the pump or motor.Pump speed was 1800-2000rpm and priming fluid was 220ml for oxygenator/2 l hung to prime the whole circuit.Pressures were not monitored on their circuits.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: a specific cause for the reported noise was unable to be conclusively determined through this evaluation; however, eurosets' investigation of the returned device determined that the device was compliant with the technical specifications.The eurosets advanced membrane gas exchange (amg) polymethylpentene (pmp) oxygenator, lot number 11067008, was returned and an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage.The amg pmp oxygenator was forwarded to the external manufacturer, eurosets, for technical analysis.Eurosets¿ technical investigation confirmed that the claimed device was compliant with the technical specifications and for this reason eurosets was not able to confirm the complaint by the customer.Eurosets communicated that this event will be monitored within the eurosets trend reporting and in case of adverse trends, further investigation and/or corrective actions will be carried out.The production documentation for amg pmp oxygenator, lot number 11067008, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.The eurosets amg pmp instructions for use (ifu) is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and warns that the device has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.Under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23558843
Report Number3003752502-2025-00038
Device Sequence Number15981111
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)11067008(17)280227
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number11067008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown